MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR XT-27 FLEX PRE-SHAPED 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR XT-27 FLEX PRE-SHAPED 150CM; CATHETER, PERCUTANEOUS
Model Number M003XT2750920
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the treatment of a cerebral aneurysm procedure, while advancing the flow diverter inside the subject microcatheter the physician found a hole/ perforation in the transition between the hydrophilic and proximal parts of the subject microcatheter.The flow diverter was coming out of the perforation in the subject microcatheter instead of the distal lumen.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H3 device evaluated by mfg updated.H3 summary attached updated.H4 manufacturing date added.D4 expiration date added.D10 product available to stryker updated.D10 returned to manufacturer on updated.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During the visual inspection, the catheter was found to be kinked/bent.The catheter shaft was found to be hole/perforation and flattened/crushed.During functional test, the subject catheter was flushed and the leakage from the hole/perforation was noted.The reported event is covered in the device directions for use (dfu).No additional information was provided by the customer.The damage noted to the device would be indicative of the as reported defect.It was seen that the catheter shaft was kinked, crushed and had a hole.The catheter most likely was damaged during the procedure due to some procedural/anatomical factors encountered during use leading to the as reported and as analyzed defects.Based on the investigation results and available information, an assignable cause of procedural factors will be assigned to the as- reported and as analyzed 'catheter shaft has hole/perforation' as well as the as analyzed 'catheter shaft kinked/bent' and 'catheter shaft flat/crushed'.
 
Event or Problem Description
It was reported that during the treatment of a cerebral aneurysm procedure, while advancing the flow diverter inside the subject microcatheter the physician found a hole/perforation in the transition between the hydrophilic and proximal parts of the subject microcatheter.The flow diverter was coming out of the perforation in the subject microcatheter instead of the distal lumen.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
EXCELSIOR XT-27 FLEX PRE-SHAPED 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13006377
Report Number3008881809-2021-00532
Device Sequence Number17374909
Product Code DQY
UDI-Device Identifier04546540698162
UDI-Public04546540698162
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K113778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2024
Device Model NumberM003XT2750920
Device Catalogue NumberM003XT2750920
Device Lot Number22669821
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer03/13/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DERIVO FLOW DIVERTER (ACANDIS).
Patient SexFemale